# SDR DXTA200500518

- Difficulty date: January 6, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 5,229 hours, 3,257 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE IS A STRONG OILY SMELL IN THE COCKPIT ONCE THE APU IS RUNNING AND THE BLEED AIR IS SELECTED ON.  FOUND BOTH WATER SEPARATOR FILTER SOCKS DIRTY.  CLEANED FILTER AND FOUND COCKPIT WATER SEPARATOR VALVE STUCK OPEN.  CLEANED AND LUBED VALVE.  RE-INSTALLED WATER SEPARATOR TO INSTALL ORIGINAL CONFIG.  PERFORMED ENGINE RUN, OPS CHECKS GOOD IAW CE-750 MM 21-10-00.
